Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnancy ultrasound showing diastolic notch in the bilateral uterine arteries. Ecosprin suggested. How long should I take this?

I am expecting mother of 33 and 6 days . In u sound report diastolic notch in bilatral uterine arteries detected . It was detected in the 2nd trimester also and I was advised to take ecosporin 75 . I TOOK THE MEDICINE UP TO 24 WEEKS . But again at this stage us report reveals notching. Should I continue the ecosporin 75 . Are any other test suggested.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Diastolic notch indicates that there is intra uterine growth retardation This may be due to BP problem, heavy work , improper diet and sleep and defective nutrition. Proper and more hrs of sleep is needed including your day time sleep, preferably in the left lateral position. The above measure along with tab ecosprin will increase the uterine blood circulation. Rest as per gynecologist advise.
Best wishes
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor